Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 402, NWS Jackson, MS

September 24, 2013Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Sep 24, 2013, 2:08 PM CDT for Clarke County, Mississippi. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2013, 2:08 PM CDT (19:08 UTC)
Expired
Sep 24, 2013, 3:15 PM CDT
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 24, 2:03 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS54 KJAN 241908
SVRJAN
MSC023-242015-
/O.NEW.KJAN.SV.W.0402.130924T1908Z-130924T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CDT TUE SEP 24 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF QUITMAN...

* UNTIL 315 PM CDT

* AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BARNETT MOVING EAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STONEWALL BY 220 PM CDT...
  QUITMAN BY 230 PM CDT...
  DE SOTO AND SABLE BY 235 PM CDT...
  MIDDLETON BY 245 PM CDT...
  SYKES BY 250 PM CDT...
  CRANDALL BY 300 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3189 8847 3189 8848 3186 8858 3184 8868
      3183 8890 3222 8891 3222 8843
TIME...MOT...LOC 1908Z 269DEG 22KT 3206 8889

$$

CME
1 follow-up statement
727 
WWUS54 KJAN 241942
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
242 PM CDT TUE SEP 24 2013

MSC023-242015-
/O.CON.KJAN.SV.W.0402.000000T0000Z-130924T2015Z/
CLARKE MS-
242 PM CDT TUE SEP 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CLARKE COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR QUITMAN MOVING EAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SYKES BY 250 PM CDT...
  CRANDALL BY 255 PM CDT...
  SNELL BY 300 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3222 8870 3222 8843 3189 8847 3189 8848
      3186 8858 3184 8868 3183 8890
TIME...MOT...LOC 1942Z 269DEG 22KT 3206 8864

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 9:19 AM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Sep 24, 9:19 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CDT TUE SEP 24 2013

.UPDATE...A SEMI-ORGANIZED COMPLEX OF VERY HEAVY RAINFALL IS
OCCURRING ALONG A SWATH FROM EUDORA ARKANSAS TOWARDS YAZOO CITY THIS
MORNING THAT HAS RESULTED IN FLASH FLOODING. HOURLY RAINFALL RATES
WITH THIS COMPLEX HAVE BEEN ON THE ORDER OF 2-3 INCHES AND EVEN
HIGHER AMOUNTS BEING OBSERVED. THE HEAVY RAIN RISK RESULTING IN FLASH
FLOODING WILL CONTINUE THROUGH THE MORNING HOURS NORTH OF INTERSTATE
20. THIS SWATH WILL LIKELY CONTINUE ACROSS YAZOO COUNTY EASTWARD
INTO HOLMES/MADISON AND ATTALA AND FARTHER EASTWARD TO THE STATE
LINE THROUGH THE MORNING AND EARLY AFTERNOON HOURS FOR NE AREAS OF
MS. WHEN ALL IS SAID AND DONE...THERE IS POTENTIAL FOR A NARROW RAIN
ACCUMULATION SWATH OF 2.5 TO 3.5 INCHES WITH LOCALLY HIGHER AMOUNTS
WHERE THE HIGH PRECIP RATES OCCUR WITHIN THE COMPLEX. HAVE INCREASED
RAINFALL TOTAL AMOUNTS IN OFFICIAL FORECAST AND UPDATED THE
HWO/GRAPHICS ON THE MAIN HOMEPAGE TO REFLECT THIS CHANGE. IN
ADDITION...WILL GO AHEAD AND PUT OUT A FLASH FLOOD WATCH FOR NORTH
AND EAST AREAS ALONG AND AHEAD OF THE HEAVY RAIN AXIS THROUGH
TONIGHT. RAIN WILL TAPPER OFF FROM WEST TO EAST THROUGH THE AFTERNOON
AND EARLY EVENING AS A WEAK FRONT MOVES THROUGH.

THIS COMPLEX IS BEING ADDED BY A SURGE IN MOISTURE THAT OCCURRED
OVERNIGHT /PWATS ~2"/ AND MODEST S/WV TROUGH FORCING PIVOTING INTO
THE REGION. SOUTH OF INTERSTATE 20...FORCING IS LESS AND THE
CONVECTIVE LINE WILL BE MORE BROKEN AND LESS ORGANIZED. HOWEVER...A
QUICK HEAVY DOWNPOUR RESULTING IN A QUICK 1-2 INCHES FROM THIS
ACTIVITY AS IT SLOWLY MOVES EAST WILL BE LIKELY THIS AFTN FOR SOUTHERN
AREAS. DRIER AIR WILL FILTER IN ACROSS THE REGION BY TONIGHT AND
EFFECTIVELY END ALL RAIN.

UPDATED PRODUCTS ARE OUT AND THE FLASH FLOOD WATCH WILL BE
FORTHCOMING SHORTLY. AN UPDATED AVIATION CAN BE FOUND DIRECTLY
BELOW. /ALLEN/

&&

.AVIATION...IFR/MVFR CONDS PREVAIL THIS MORNING ALONG WITH A HEAVY
RAIN BAND MOVING ACROSS NORTH MS WITH CONTINUED PROGRESSION TO THE
EAST. BKN/SCT TSRA ARE ACROSS W/SW MS AND WILL MOVE ACROSS S MS
THROUGH THE LATE MRNG AND AFTN HOURS. ALL SITES WILL BE IMPACTED BY
SHRA/TSRA TODAY AS THE SEMI-ORGANIZED COMPLEX MOVES ACROSS THE
REGION. MVFR CONDS WILL PREVAIL BY MID-AFTN BUT IFR CONDS LIKELY IN
HEAVY DOWNPOURS. WINDS WILL BE FROM THE SE AHEAD OF THE COMPLEX AND
THEN SHIFT TO WEST BEHIND. WINDS WILL BE TURBULENT INVOF STRONGER
STORMS. RAIN WILL END BY TONIGHT WITH VFR CONDS RETURN BEFORE SOME
PATCHY FOG DEVELOPS TOMORROW MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  68  86  64 /  90  27   7   8
MERIDIAN      84  69  86  62 /  91  51  12  10
VICKSBURG     86  61  86  60 /  95  15   8   7
HATTIESBURG   85  72  90  63 /  85  38   5   2
NATCHEZ       86  65  83  62 /  82  17   2   1
GREENVILLE    84  62  85  64 /  97  15   9   8
GREENWOOD     83  65  86  64 /  99  25   9   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN
Hazardous weather outlook, Sep 24, 1:04 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CDT TUE SEP 24 2013

MSZ031-033-038-039-044>046-049>052-055>058-251815-
LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-
SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
104 PM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND EAST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A STRONG LINE OF STORMS AND HEAVY RAIN IS PUSHING ACROSS CENTRAL
MISSISSIPPI THIS AFTERNOON AND HAS BEEN RESPONSIBLE FOR FLASH
FLOODING. THIS LINE WILL SHIFT EAST THROUGH THE REGION THIS AFTERNOON
AND EARLY EVENING...BRINGING TORRENTIAL DOWNPOURS. STRONGER PORTIONS
OF THIS LINE WILL BE CAPABLE OF HOURLY RAINFALL RATES NEAR 1 TO 2 INCHES
PER HOUR. THIS COULD RESULT IN DANGEROUS FLASH FLOODING IF STORMS
MOVE OVER THE SAME GROUND REPEATEDLY. RAINFALL TOTALS ALONG A NARROW
SWATH ACROSS EAST-CENTRAL MISSISSIPPI COULD REACH AS HIGH 2-4 INCHES
WITH ISOLATED HIGHER AMOUNTS. LOW SPOTS AND POOR DRAINAGE AREAS WILL
BE THE MOST SUSCEPTIBLE TO HIGH WATER ISSUES.

IN ADDITION... A FEW STRONG STORMS AND PERHAPS A SEVERE THUNDERSTORM
ARE POSSIBLE THIS AFTERNOON ASSOCIATED WITH THIS LINE OF STORMS. THE
MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH. HEAVY
DOWNPOURS CAN BE MOST CERTAINLY ANTICIPATED WITH THE STRONG STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON FOR FLOODING CONCERNS.

MSZ026>030-032-036-037-042-043-048-054-062>066-072>074-251815-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-HOLMES-ATTALA-
YAZOO-MADISON MS-HINDS-COPIAH-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
104 PM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
SOUTHEAST MS.

.DAY ONE...TONIGHT AND WEDNESDAY

THE HEAVY DOWNPOURS ARE DONE FOR THE DAY FOR CENTRAL AND NORTH
CENTRAL MISSISSIPPI BUT SPOTTY TORRENTIAL DOWNPOURS LASTING UP TO AN
HOUR WILL BE CAPABLE OF BRINGING A QUICK ONE TO THREE INCHES OF RAIN
THIS AFTERNOON IN SOUTH MISSISSIPPI. IF STORMS MOVE OVER THE SAME
GROUND REPEATEDLY...THEN FLASH FLOODING COULD BECOME MORE LIKELY.
OTHERWISE...LOW SPOTS AND POOR DRAINAGE AREAS SHOULD BE THE MOST
SUSCEPTIBLE TO HIGH WATER ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON FOR FLOODING CONCERNS.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-053-059>061-251815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
104 PM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...WEST
MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Local storm report, Sep 24, 12:40 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      4 N BRANDON             32.34N 90.02W
09/24/2013                   RANKIN             MS   PUBLIC

            REPORTS OF FLOODING ON GRANTS FERRY ROAD BETWEEN HIGHWAY
            471 AND CASTLEWOODS AREA. AROUND 3-4 INCHES OF WATER WAS
            ACROSS THE ROAD.

&&

DCOX
Local storm report, Sep 24, 1:15 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      FLOWOOD                 32.32N 90.11W
09/24/2013                   RANKIN             MS   NWS EMPLOYEE

            REPORT OF FLOODING ON FOX HALL ROAD. ALSO WAS STANDING
            WATER AT REFUGE GOLF COURSE.

&&

DCOX
Local storm report, Sep 24, 1:26 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     10 N RALEIGH            32.18N 89.52W
09/24/2013                   SMITH              MS   EMERGENCY MNGR

            TREE DOWN ALONG HWY 35.

&&

CME
Local storm report, Sep 24, 1:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      MORTON                  32.36N 89.66W
09/24/2013                   SCOTT              MS   EMERGENCY MNGR

            REPORTS OF STREETS FLOODED IN MORTON. WATER BARELY
            ENTERED A FEW HOMES.

&&

DCOX
Local storm report, Sep 24, 1:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
131 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      FOREST                  32.36N 89.47W
09/24/2013                   SCOTT              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING IN FOREST. SEVERAL OTHER ROADS
            WERE FLOODED IN THE COUNTY.

&&

DCOX
Local storm report, Sep 24, 1:52 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
152 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      FLOWOOD                 32.32N 90.11W
09/24/2013                   RANKIN             MS   NWS EMPLOYEE

            REPORTS OF FLOODING ON LUCKNEY ROAD IN FLOWOOD.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:21 AM CDTFlash Flood WarningJANIssaquena, Sharkey, Washington4 hr
Sep 24, 8:40 AM CDTSpecial Weather StatementJANSharkey25 min
Sep 24, 8:48 AM CDTFlash Flood WarningJANHumphreys, Sharkey, Yazoo3 hr
Sep 24, 8:56 AM CDTFlash Flood WarningJANGrenada2 hr
Sep 24, 9:02 AM CDTSpecial Weather StatementJANCarroll, Montgomery28 min
Sep 24, 9:29 AM CDTFlash Flood WarningJANCarroll, Leflore, Montgomery2 hr
Sep 24, 9:32 AM CDTFlash Flood WatchJANAttala, Carroll, Choctaw, Clarke, Clay, Covington and 23 more7 hr
Sep 24, 9:51 AM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster3 hr
Sep 24, 10:19 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 24, 10:24 AM CDTSpecial Weather StatementJANMadison31 min
Sep 24, 10:31 AM CDTFlash Flood WarningJANWarren119 min
Sep 24, 10:39 AM CDTSpecial Weather StatementJANHinds31 min
Sep 24, 10:52 AM CDTSpecial Weather StatementJANRankin48 min
Sep 24, 11:05 AM CDTFlash Flood WarningJANRankin3 hr
Sep 24, 11:34 AM CDTAreal Flood WarningJANCarroll, Montgomery3 hr
Sep 24, 11:40 AM CDTAreal Flood WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo3 hr
Sep 24, 11:57 AM CDTFlash Flood WarningJANScott, Smith3 hr
Sep 24, 12:24 PM CDTSpecial Weather StatementJANSmith31 min
Sep 24, 12:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith56 min
Sep 24, 1:17 PM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith118 min
Sep 24, 1:27 PM CDTSevere Thunderstorm WarningJANJasper, Smith63 min
Sep 24, 1:47 PM CDTTornado WarningJANJasper43 min
Sep 24, 2:18 PM CDTFlash Flood WarningJANCovington, Jones117 min
Sep 24, 2:42 PM CDTFlash Flood WarningJANForrest, Lamar2 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.